# SDR UIEA2025111801310

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGED ON SKIN AND DOUBLER OF NO. 1 ENG LT CORE COWL, BETWEEN NAC STA 22.50 AND NAC STA 230.5 ON AFT SIDE OF PRECOOLER DUCT.( 1. ACCOMPLISHED EI NO: T2025A54M-2477 REV 2. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
